# SDR SWAA2022020255729

- Difficulty date: October 9, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 46,814 hours, 27,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT L/H LOWER 663 VAPOR BARRIER / REPAIRED 14.5' CRACK IN VAPOR BARRIER BAY 7L PER SRM 57-10-10-2R-2 INTERIM PATCH REPAIR
